Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2002, Vol. 11 Issue (11): 1111-1114    DOI: 10.1088/1009-1963/11/11/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mapping deformation method and its application to nonlinear equations
Li Hua-Mei
The College of Mathematics, Physics and Information Science, Zhejiang Normal University, Jinhua 321004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn